# SDR QXEA2009051200327

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 19,899 hours, 20,371 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464505
- Part serial: 0108023
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SEA - ON APPROACH LEFT MAIN GEAR DOWN INDICATOR DID NOT ILLUMINATE AND GEAR DOORS(L) +UNSAFE LIGHT REMAINED ON.  ABORTED APPROACH.  LANDING GEAR ALTERNATE EXTENSION GEAR DOWN INDICATORS SHOWED "THREE GREEN".  FERRY TO PDX FOR REPAIRS.  CHECKED PSEU FOR FAULTS AND FOUND LGDLK1.  REPLACED LMLG NR 1 DOWNLOCK SENSOR AND HARNESS.  CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
